# SDR AALA202402202506

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sleeve
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON FORWARD ATTACH FITTING OUTBOARD LOWER SLEEVE HAS DEFORMATION. REPLACED SLEEVE PER AMM 54-51-00.
